# SDR IPXA2022052182319

- Difficulty date: May 20, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 32,406 hours, 21,194 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:L HD,  EMERGENCY DECLARED*** "L" HDY QTY EICAS L HYD LEAK NDOWN TO 0.28 HYD. QTY.R&RED "O"RING ON LH. T/R ISO. VALVE CONTROL LINE UNION C/W REF TO 757 MM 78-34-05-(401) -404-022-P00. SERVICED LH. HYD. SYS. PER AMM 12-12-01-613-015. NO LEAKS NOTED , OPS CK GOOD.
